Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Hensel's lemma in several variables


Author: Benji Fisher
Journal: Proc. Amer. Math. Soc. 125 (1997), 3185-3189
MSC (1991): Primary 13J15; Secondary 13J05, 13B40
MathSciNet review: 1422869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The standard hypotheses for Hensel's Lemma in several variables are slightly stronger than necessary, in the case that the Jacobian determinant is not a unit. This paper shows how to weaken the hypotheses for Hensel's Lemma and some related theorems.


References [Enhancements On Off] (What's this?)

  • [B1] N. Bourbaki, Algèbre, Hermann, Paris, 1959.
  • [B2] -, Algèbre Commutative, Hermann, Paris, 1962.
  • [Da-F] R. Dabrowski and B. Fisher, A stationary-phase formula for exponential sums over $\mathbb {Z}/p^{m}\mathbb {Z}$ and applications to $\operatorname {GL}(3)$-Kloosterman sums, Acta. Arith. (to appear).
  • [Gr] Marvin J. Greenberg, Rational points in Henselian discrete valuation rings, Inst. Hautes Études Sci. Publ. Math. 31 (1966), 59–64. MR 0207700 (34 #7515)
  • [R] Michel Raynaud, Anneaux locaux henséliens, Lecture Notes in Mathematics, Vol. 169, Springer-Verlag, Berlin-New York, 1970 (French). MR 0277519 (43 #3252)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13J15, 13J05, 13B40

Retrieve articles in all journals with MSC (1991): 13J15, 13J05, 13B40


Additional Information

Benji Fisher
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Address at time of publication: The Bronx High School of Science, 75 West 205$^{\mathrm{th}}$ Street, Bronx, New York 10468
Email: benji@math.columbia.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04112-9
PII: S 0002-9939(97)04112-9
Keywords: Hensel's lemma, power series, Henselian rings
Received by editor(s): May 20, 1996
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1997 American Mathematical Society